MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 WLAN; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 WLAN; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number MX40 - WLAN
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis was performed by a philips remote clinical support (cs) which included interviewing the customer.During the discussion, the cs explained the possibility of ecg double counting when tall p-waves are present, as they may be misinterpreted as r-waves or t-waves by the system algorithm.The cs explained that a simple way of verify double counting is to compare the heart rate displayed on the monitor with the patient's actual pulse rate.For example, if the patient's pulse rate is approximately 100 bpm while the displayed heart rate is 200 bpm, this strongly suggests double counting.To minimize the likelihood of double counting, the cs advised ensuring the monitor receives the best possible ecg signal.Specifically: the t-wave amplitude should be less than one-third of the r-wave amplitude.The p-wave amplitude should be less than one-fifth of the r-wave amplitude.The rse recommended selecting the ecg lead that provides a tall, monophasic r-wave with a t-wave smaller than the r-wave and a p-wave smaller than the t-wave.If necessary, the primary ecg lead selection should be changed to a more representative lead with these characteristics.If necessary, change the primary lead to better representative lead with these characteristics.Furthermore, the rse advised that if using mx40 at rev.C.01.20 or later, the qrs detection can be adjusted at the central station.(picix rev.C) - instructions for use - 452299165051, page 5-7-15 of the rev.C star_arrhythmiamonitoring dec 2020.The customer reported that the issue has not recurred since these recommendations were provided and stated they will refer clinical staff to the previously shared reference materials should the issue occur again.Based on the information available in the case, the cause of the reported problem was confirmed to be a user issue.The reported problem was not confirmed.If additional information is received, the complaint file will be reopened for further investigation.
 
Event or Problem Description
The customer reported that the unit was showing a heart rate of 200 while the ecg rate is verified at a lower rate.The device was in use on a patient at the time of the event, there was no adverse event reported.

Brand Name
INTELLIVUE MX40 WLAN
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24860492
Report Number1218950-2026-100222
Device Sequence Number13103276
Product Code MHX
UDI-Device Identifier00884838030350
UDI-Public(01)00884838030350
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX40 - WLAN
Device Catalogue Number865352
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown